Asymptotic Analysis for One-Name Credit Derivatives
Yong-Ki Ma and
Beom Jin Kim
Abstract and Applied Analysis, 2013, vol. 2013, 1-9
Abstract:
We propose approximate solutions to price defaultable zero-coupon bonds as well as the corresponding credit default swaps and bond options. We consider the intensity-based approach of a two-correlated-factor Hull-White model with stochastic volatility of interest rate process. Perturbations from the stochastic volatility are computed by using an asymptotic analysis. We also study the sensitive properties of the defaultable bond prices and the yield curves.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/567340.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/567340.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:567340
DOI: 10.1155/2013/567340
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().